Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 255, NWS Des Moines, IA

July 20, 20175 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 20, 2017, 10:04 PM CDT for 5 counties in Iowa. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2017, 10:04 PM CDT (03:04 UTC)
Expired
Jul 20, 2017, 11:00 PM CDT
In force
56 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Grundy County, IA, Hardin County, IA, Jasper County, IA, Marshall County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 57 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS53 KDMX 210304
SVRDMX
IAC075-083-099-127-169-210400-
/O.NEW.KDMX.SV.W.0255.170721T0304Z-170721T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1004 PM CDT THU JUL 20 2017

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Eastern Story County in central Iowa...
  Southeastern Hardin County in central Iowa...
  Marshall County in central Iowa...
  Southwestern Grundy County in central Iowa...
  Northwestern Jasper County in central Iowa...

* Until 1100 PM CDT.

* At 1003 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Roland to 7 miles southeast of
  Nevada to 7 miles north of Mitchellville, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. These storms have a history of producing 
           60 mph winds and tree damage.
           

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Marshalltown, Nevada, Eldora, State Center, Conrad, Baxter, Le
  Grand, Maxwell, Colo, Melbourne, Wellsburg, Zearing, Gilman,
  Albion, Collins, Union, McCallsburg, Rhodes, Mingo and Liscomb.

This includes Interstate 35 between mile markers 119 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4187 9277 4172 9335 4186 9335 4186 9339
      4191 9340 4212 9356 4246 9285 4223 9277
TIME...MOT...LOC 0303Z 243DEG 34KT 4211 9342 4197 9333 4177 9332 

HAIL...<.75IN
WIND...60MPH
 
$$

MF
3 follow-up statements
132 
WWUS53 KDMX 210328
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1028 PM CDT THU JUL 20 2017

IAC075-083-099-127-169-210400-
/O.CON.KDMX.SV.W.0255.000000T0000Z-170721T0400Z/
Story IA-Hardin IA-Marshall IA-Grundy IA-Jasper IA-
1028 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN STORY...SOUTHEASTERN HARDIN...MARSHALL...SOUTHWESTERN
GRUNDY AND NORTHWESTERN JASPER COUNTIES...

At 1028 PM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Eldora to near State Center to near
Baxter, moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marshalltown, Nevada, Eldora, State Center, Conrad, Baxter, Le Grand,
Maxwell, Colo, Melbourne, Wellsburg, Zearing, Gilman, Albion,
Collins, Union, McCallsburg, Rhodes, Mingo and Liscomb.

This includes Interstate 35 between mile markers 119 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4187 9277 4172 9335 4186 9335 4186 9339
      4191 9340 4212 9356 4246 9285 4223 9277
TIME...MOT...LOC 0328Z 242DEG 31KT 4220 9318 4206 9309 4186 9308 

HAIL...<.75IN
WIND...60MPH
 
$$

MF
534 
WWUS53 KDMX 210350
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1050 PM CDT THU JUL 20 2017

IAC169-210359-
/O.CAN.KDMX.SV.W.0255.000000T0000Z-170721T0400Z/
Story IA-
1050 PM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STORY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4176 9319 4182 9321 4191 9322 4199 9322
      4224 9323 4246 9285 4223 9277 4187 9277
TIME...MOT...LOC 0349Z 243DEG 34KT 4229 9294 4215 9285 4195 9284 

$$

IAC075-083-099-127-210400-
/O.CON.KDMX.SV.W.0255.000000T0000Z-170721T0400Z/
Hardin IA-Marshall IA-Grundy IA-Jasper IA-
1050 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN HARDIN...MARSHALL...SOUTHWESTERN GRUNDY AND NORTH
CENTRAL JASPER COUNTIES...

At 1049 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Eldora to near Conrad to 6 miles
southeast of Marshalltown, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marshalltown, State Center, Conrad, Baxter, Le Grand, Melbourne,
Gilman, Albion, Union, Rhodes, Liscomb, Laurel, New Providence,
Beaman, Haverhill, Whitten, Clemons, Ferguson, Green Mountain and St.
Anthony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4176 9319 4182 9321 4191 9322 4199 9322
      4224 9323 4246 9285 4223 9277 4187 9277
TIME...MOT...LOC 0349Z 243DEG 34KT 4229 9294 4215 9285 4195 9284 

HAIL...<.75IN
WIND...60MPH
 
$$

MF
394 
WWUS53 KDMX 210400
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1100 PM CDT THU JUL 20 2017

IAC075-083-099-127-210410-
/O.EXP.KDMX.SV.W.0255.000000T0000Z-170721T0400Z/
Hardin IA-Marshall IA-Grundy IA-Jasper IA-
1100 PM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN...
MARSHALL...SOUTHWESTERN GRUNDY AND NORTH CENTRAL JASPER COUNTIES HAS
EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 4176 9319 4182 9321 4191 9322 4199 9322
      4224 9323 4246 9285 4223 9277 4187 9277
TIME...MOT...LOC 0400Z 243DEG 34KT 4234 9282 4220 9273 4200 9272 

$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:13 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 20, 6:13 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
613 PM CDT Thu Jul 20 2017

...Updated for 00z Aviation Discussion...

.SHORT TERM.../Tonight through Friday/
Issued at 302 PM CDT Thu Jul 20 2017

A weak surface frontal boundary has sagged southward into central
Iowa today and currently stretches roughly along the Highway 30
corridor. There is only a moderate temperature difference across
the boundary to the tune of about five degrees and dewpoints are
essentially the same on either side. Meanwhile a weak mid-level
shortwave is approaching along the South Dakota/Nebraska border,
generating a few light showers from around Sioux Falls down to
Lincoln. Heat indices are in the 100-110 degree range along and
south of the central Iowa frontal boundary in accordance with the
ongoing heat headlines.

There is some question as to whether or not we will see
thunderstorm development this evening associated with peak diurnal
heating. While instability values are very high weak capping
remains in place and there is no real upper-level forcing or
support for convection. Surface winds are weak with very little
convergence along the frontal boundary. Nevertheless, if the cap
can be breached we may see widely scattered thunderstorms near or
just south of the boundary, as we saw yesterday evening, and
slight chance POPs have been introduced accordingly. The magnitude
of instability supports a marginal severe weather threat, but
this is limited by the lack of organized forcing or shear. This is
well outlined by SPC products.

As the shortwave approaching from our northwest moves across
northern Iowa overnight, it will gradually draw the surface
boundary northward as a warm front and also support development of
more widespread thunderstorms over northern Iowa overnight.
Likely POPs have been maintained after midnight and again there
will be a severe weather risk. Given the high humidity/PWATs and
relatively slow forward motion of any storms there is a risk of
locally heavy rainfall, however the topography and antecedent
conditions in this area mitigate any flash flooding threat.

On Friday the boundary and associated convection will continue to
push north/northeastward through the day, possibly clearing our
area into Minnesota, and it will be very hot and humid once again.
given the orientation of the retreating boundary/storms and
associated heating, forecast heat index values exceed 105 degrees
a little north of the current advisory and west of I-35, so will
add a few counties up there in conjunction with expansion across
the Sioux Falls office forecast area in northwest Iowa.

.LONG TERM.../Friday night through Thursday/
Issued at 302 PM CDT Thu Jul 20 2017

Area of high pressure to the south still in control of much of the
area to begin the period with the broad upper ridge aloft. Start to
see some dampening of it by late Friday into the weekend, however
thermal ridge to be building in further with +26C at H85 by Friday
night across central IA. An upper trough to move through southern
Canada Saturday with an associated cold front dropping through the
state late Saturday into Sunday. This will finally break the heat
that has been in place across the state this week. Prior to this
however, a complex of thunderstorms expected to drop through the
northern/eastern portions of the area Friday night. Storms are
expected to develop in the late afternoon/early evening hours across
central MN and ride down the edge of the cap/instability gradient
southeastward. This may clip the northeast/east with potential for
severe storms. Additional development may occur on outflow
boundaries across the northern areas late that night as well when
the LLJ increases with moisture advection right into
northern/eastern IA Friday evening. PWATs push to around 2 inches,
so an abundance of moisture around and high freezing levels will
lead to efficient rain production. Storms appear to be progressive
and even with some storms over that area in the past few days, FFG
still 2.5 to 3 inches for 6 hours and 1.5 to 2 inches for 1 hour.
Therefore even with the threat of heavy rainfall, soil conditions
and current flash flood guidance suggests the area should be able to
take some rain before having too many issues. Also storm
mode/movement appear to be fairly progressive so again will still
monitor for heavy rain potential, but widespread heavy rain appears
low at this time.

H85 temps drop into the teens by Sunday and remain there into early
next week with much cooler temperatures expected by Monday/Tuesday
with highs only in the mid 70s to mid 80s. Upper ridging builds back
in for the middle of next week, with warmer temperatures building in
again as well. Thermal progs don't suggest temperatures as warm as
currently are in place, but expect highs to climb back into the 80s
and low to mid 90s. Another cool front to drop through the state
late Tuesday into the middle of the week. This boundary will remain
quasi-stationary across the state through the end of next week, so
will bring the next chances for rainfall/storms across the area. The
boundary right now appears to push south of the state toward Friday,
which may trend toward dry conditions just beyond the current
forecast period.

&&

.AVIATION.../For the 00Z TAFS through 00Z Friday evening/
Issued at 613 PM CDT Thu Jul 20 2017

Main concern this evening is possible thunderstorm development.
Both far western and far eastern Iowa have a thunderstorm at 00z
TAF issuance and have noticed recent cumulus development just
east of KDSM. Have not included VCTS at this time due to low
confidence in any storm impacting a terminal. However, expect
thunderstorms to increase in coverage after midnight into Friday
morning over northern Iowa and have VCTS mentioned. Outside of
thunderstorms, there may even be a small window around sunrise of
patchy fog bringing MVFR visibilities to KMCW and KALO.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM CDT Saturday for IAZ057>062-
070>075-081>086-092>097.

Heat Advisory until 8 PM CDT Saturday for IAZ023-024-033>037-
044>050.

&&

SHORT TERM...Lee
LONG TERM...Beerends
AVIATION...Ansorge
Hazardous weather outlook, Jul 20, 3:12 PM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
312 PM CDT Thu Jul 20 2017

IAZ057>062-070>075-081>086-092>097-211100-
Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
312 PM CDT Thu Jul 20 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

An Excessive Heat Warning is in effect for the area through
Saturday. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Widely scattered thunderstorms are possible this evening into
tonight, mainly north of Highway 34. A severe storm or two may
occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An Excessive Heat Warning remains in effect for the area through
Saturday. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

A few thunderstorms are possible between Friday night and Saturday
night, then again around Wednesday night. A few severe storms may
be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely at this time.

IAZ023-024-033>037-044>050-211100-
Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-
Carroll-Greene-Boone-Story-Marshall-Tama-
312 PM CDT Thu Jul 20 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Heat Advisory is in effect for the area through Saturday.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are possible late this evening, then likely after
midnight tonight. A few severe storms and locally heavy rainfall
may occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Heat Advisory is in effect for the area through Saturday.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Additional thunderstorms are possible Friday and Friday night,
then again by late Wednesday. A few severe storms and locally
heavy rainfall are possible Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times tonight and Friday.

IAZ004>007-015>017-025>028-038-039-211100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Wright-Franklin-Butler-Bremer-Grundy-Black Hawk-
312 PM CDT Thu Jul 20 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorms are possible late this evening, then likely after
midnight tonight. A few severe storms and locally heavy rainfall
may occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional thunderstorms are possible Friday and Friday night,
then again by late Wednesday. A few severe storms and locally
heavy rainfall are possible Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times tonight and Friday.

Lee

In the hours before

Local storm report, Jul 20, 9:05 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     2 S DAWSON              41.82N 94.22W
07/20/2017  M59 MPH          DALLAS             IA   TRAINED SPOTTER

&&

ANSORGE
Local storm report, Jul 20, 9:10 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     BAGLEY                  41.85N 94.43W
07/20/2017                   GUTHRIE            IA   FIRE DEPT/RESCUE

            2 TO 3 FOOT DIAMETER TREE DOWN IN BAGLEY.
            TIME ESTIMATED FROM RADAR.

&&

ANSORGE
Local storm report, Jul 20, 9:18 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     2 WSW MINBURN           41.75N 94.06W
07/20/2017  E60 MPH          DALLAS             IA   FIRE DEPT/RESCUE

&&

ANSORGE
Local storm report, Jul 20, 9:28 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     2 N WOODWARD            41.89N 93.92W
07/20/2017  E60 MPH          BOONE              IA   EMERGENCY MNGR

            SMALL BRANCHES ALSO BEING BROKEN OFF AS
            WELL.

&&

ANSORGE
Local storm report, Jul 20, 9:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
933 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HEAVY RAIN       2 S DAWSON              41.81N 94.22W
07/20/2017  M3.84 INCH       DALLAS             IA   PUBLIC

            STORM TOTAL FROM THIS EVENING.

&&

ANSORGE
Local storm report, Jul 20, 9:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 PM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     MADRID                  41.88N 93.82W
07/20/2017                   BOONE              IA   EMERGENCY MNGR

            SMALL BRANCHES BROKEN OR DOWN. TIME
            ESTIMATED FROM RADAR.

&&

ANSORGE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:05 PM CDTSpecial Weather StatementDMXSac55 min
Jul 20, 7:12 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac26 min
Jul 20, 7:13 PM CDTSpecial Weather StatementDMXGuthrie47 min
Jul 20, 7:19 PM CDTSevere Thunderstorm WarningDMXGreene, Guthrie41 min
Jul 20, 7:58 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene21 min
Jul 20, 8:50 PM CDTSpecial Weather StatementDMXDallas55 min
Jul 20, 8:57 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie48 min
Jul 20, 9:19 PM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story56 min
Jul 20, 10:37 PM CDTSpecial Weather StatementDMXMarion38 min
Jul 20, 11:06 PM CDTSpecial Weather StatementDMXPoweshiek39 min
Jul 20, 11:23 PM CDTSpecial Weather StatementDMXTama37 min
Jul 20, 11:29 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek31 min
Jul 21, 9:55 AM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler, Grundy, Tama20 hr
Jul 21, 10:01 AM CDTFlash Flood WarningDMXBremer6 hr
Jul 21, 3:26 PM CDTRiver Flood WatchDMXBlack Hawk5 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.